# SDR SWIA202162923

- Difficulty date: October 26, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO INSTALLING THE CO-PILOTS FWD RUDDER PEDAL PIVOT ASSY. FOUND ELONGATED HOLE ON RUDDER PEDAL PIVOT ASSY. MOUNTING PLATE AND OTBD LOWER CHANNEL AT BL26.00     (C-CHECK RO 11-27-21)   REPLACED WITH NEW CO-PILOT FWD RUDDER PEDAL PIVOT ASS'Y MOUNTING PLATE AND OTBD LOWER CHANNEL AT BL26.00 REF DWG CC670-94100 REV B ANDCRJ-700 SRM 51-42-06-001-001-A01 COMPLIED WITH 51-900-1002-SKY.  COMPLIED WITH 27-900-1008-SKY. ALL CHECKS GOOD AT THIS TIME. / TOTAL WEIGHT OF PARTS REMOVED 1.12 LBS, WEIGHT OF PARTS INSTALLED 1.12LBS, NO WEIGHT CHANGE
